Medroxyprogesterone blood clots

Common Questions and Answers about Medroxyprogesterone blood clots

depo-provera

My LMP was around November 10, 2005. Ever since then I've been having headaches, backaches, stomach cramps, nausea & vomiting, sweats, nipple discharge, and CM. I went to the doctor and my nipple discharge was in fact milk. I've taken several HPT and they all have come back negative. I have had 2 blood tests which both beta hCG came back as <2 mIU/mL. My prolactin level went from 5.9 to 8.7 ng/mL in a week. I have heard that some womens hCG cant be detected for a couple months.
The most common side effects of Provera (medroxyprogesterone) are dizzyness, lightheadedness, nausea, and bloating. Provera can also cause blood clots in some patients. This is not a complete list of side effects. Consult your physician for more information.
Simple question here, has anyone ever had a negative blood test and negative urine test and went on with their daily routine and a month or so later found out you were in fact pregnant while having ultrasound done. If this has happened to anyone or perhaps someone you know, please respond, I'd appreciate the information. Thanks.
However, typically when my period comes irregularly my blood is not red but rather very dark brown. I wouldn't be so worried except for the fact that I got my period over a week and a half ago (two weeks before I was due) and I've been bleeding rather heavily ever since..but it isnt red. Its very dark brown and reminds me more of a discharge than blood. Oh, and I've just moved to a new country and been dealing with some stress to say the least.
Doesn't it seem like alot to take the Provera and the birth control together?? I read that blood clots can happen at high doses. If I keep taking the Ortho Cept by it's self will my progesterone eventually go up? I filled the script for Provera but asked for generic so I was given Medroxyprogesterone. I am on my 2nd day of a new pack of OrthoCept. Should I break the pills in pieces and take a 1/4 of it with my birth control pills?
had your periods stopped? b4 now my last period was dec 2006! have you ever discovered big blood clots and if you use tampons does it hurt, i use to use them until now i can't stand the pain. my next appointment to see the gyne is 12th march and he is going to put me on metmorphin to help me concieve. GOOD LUCK TTC!!!
I started taking Medroxyprogesterone (Provera) in January... I take it days 16-25 each month. Jan, Feb, Mar were each the same. I got my period 3-4 days after stopping the medroxyprogesterone. Days 1-2 of my period were very light, days 3-6 were very heavy with clots, days 7-10 were light. This month was completely different. I started my period 4 days after stopping the medicine.
Unfortunately, Total T3 is obsolete and tells very little, but it, too, is very low in the range. Did you talk to your doctor about the blood clots - are you sure they were that large? Not having had a period for 5 months could have something to do with that, but having large clots is not normal. When were you tested for menopause? If it was some time ago (even within a few months), things could have changed.
I had the same problem when I was 17 and exactly 18 years old were bleeding for a month with heavy pass.ing of clots. Had one DNC at 17 then at 18 had another one with scope to find out what was going on they had found fibroid tumors . Fibroid tumors are a culprit of bleeding. So check into that.
till next week, but I am hoping he can give me some pills to maybe inflict my period to come. Did your specialist say anything about having old blood and very tiny clots at this stage? I am concerned now, since I really don't want to have another D&C.
I also know someone who got blood clots from taking the depo shot. It sounds very dangerous and I know there are a lot of doctors who will not prescribe it. Does it cause autism? It's possible, I guess. I doubt it though. You couldn't pay me to go near it though!
The medication that she takes to regulate her periods is probably Provera or Medroxyprogesterone Acetate. This medication will cause bleeding (sometimes heavy with clots) if the woman is not pregnant, and will not cause bleeding if she is pregnant -- it will not cause miscarriage. It is a good idea to use condoms whenever beginning a new relationship. Another form of birth control that your girlfriend might really like is the oral contraceptive pill.
I am a 37 year old woman and started menstruating when I was 13 years old. I have have had one pregnancy that was carried to full-term with a live birth fifteen years ago. Until recently, I have always had regular menstrual cycles every 28 days (except with pregnancy and when I took the Depo Provera shot for three years). I haven't had a period since July 5, but I have had vaginal discharge with blood and occasional "spotting." I have been experiencing severe fatigue for since May.
Well, it's 24 hours since I went to the hospital last night and when I came home it was still botheing me a bit and now it's still there a bit also, it comes and goes but they gave me a CAT Scan to check for Blood clots, a Chest X-ray to see my lungs and check to see if my heart was enlarged, an EKG, as I am a smoker I knew I was at risk, well, not anymore since yesterday, I am really trying to quit this time, it's been way over 24 hours since I smoked and believe it or not my chest hurts!
Depo-Provera is a long acting form of medroxyprogesterone, which IS the generic name for Provera. So taking Provera won't reverse Depo-Provera.
It's like the pad would be soaked the moment I put it on, like I was just leaking blood/blood clots. This went on for another 3 weeks until I decided that it was too much. I was tired all the time. I was lethargic. I stayed in bed for days, only getting up when it was time to change the pad. I couldn't even get up without getting dizzy and having blurred vision. I lost too much blood. I told me my mom about it and she took me to my primary physician.
I had a miscarriage and D&C on Aug 7th and my first period came October 6 but it was just a small amt of blood spotting for 2 days and intense cramping. My doctor said that was norm and everything is fine but my next wwas just Nov 3rd and it was brown spotting and intense cramping. Now im at abt the time to ovulate and i am spotting blood instead. Is anyone familiar with this? Is there hope for me to get pg again?
About a week ago I saw blood , looked just like it does when I start my period so i put a tampon in and went about my business , when I went to change it there was only stains and I have not seen blood since . Waiting 3 more days before I take hpt but sounds the same . I ll let you know what it says .
just got my first positive result in about 3-4 years yesterday, and confirmed with blood test. Good Luck and you have my thoughts.
7- Blood spots after sex, in the second month (after my first period and before my 2nd ). 8- Tiredness and procrastination. 9- Weight gain (2-3 kilos). 10- Some hair loss (until now), not critical. In general, I'm ok, but what really concerns me is the weight gain that is on the increase, although I've been monitoring what I eat, and have been on diet. Instead of losing weight, I'm gaining it. I feel as if I'm bloated and have water retention, but my next period is not before 15 days.
I have been having break thru bleeding which hasnt stopped, which is probably from missing the 2 pills (what dr says). At first it was light spotting, now its heavier with cramping and blood clots. Dr. told me when i got to the end of the pack that on day 3 of the placebo, to start the Clomid cycle 3-7. I guess my question is, if im still bleeding after taking the Clomid for the 5 days taking the Clomid, do I start the next pack of BC pills, or will I stop bleeding to be able to have sex?
13 is a good number in our family so hoping that a sign.. Have my transfer on Wed.. Then blood test on the Monday the 30th.. This is the one, its just gotta be...
MedHelp Health Answers